# SDR VNAA2024092011102

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 30,363 hours, 24,136 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 2322H000005
- Part serial: NGL190114
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MSG. / REMOVED AND REPLACED SELECTOR VALVE IAW CRJ700 AMM 32-32-10-000/400-801-A01. ALL OPS CHECKS GOOD AT THIS TIME NO LEAKS NOTED. THIS CLEARS MEL.
